# SDR USAA920081186

- Difficulty date: May 19, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65554787
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - LEVEL 2 CORROSION ON THE AFT SERVICE DOOR LOWER GATE.  REPLACED THE AFT SERVICE DOOR LOWER GATE IAW B737 SRM 51-40-02.  (S)
